Illinois Journal of Mathematics

Rises of nonnegative semimartingales

Lester E. Dubins

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 649-653.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053967

Digital Object Identifier
doi:10.1215/ijm/1256053967

Mathematical Reviews number (MathSciNet)
MR0239648

Zentralblatt MATH identifier
0167.46601

Subjects
Primary: 60.40

Citation

Dubins, Lester E. Rises of nonnegative semimartingales. Illinois J. Math. 12 (1968), no. 4, 649--653. doi:10.1215/ijm/1256053967. https://projecteuclid.org/euclid.ijm/1256053967


Export citation